RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 11, Pages 1572–1575 (Mi de11399)  

Short Communications

Dressing of Solutions for Some Nonintegrable Problems and Invariant Properties of the Ansatz of the Hirota Method

K. A. Volosov

Moscow State University of Railway Communications

Full text: PDF file (515 kB)

English version:
Differential Equations, 2005, 41:11, 1647–1651

Bibliographic databases:

UDC: 517.95
Received: 09.12.2004

Citation: K. A. Volosov, “Dressing of Solutions for Some Nonintegrable Problems and Invariant Properties of the Ansatz of the Hirota Method”, Differ. Uravn., 41:11 (2005), 1572–1575; Differ. Equ., 41:11 (2005), 1647–1651

Citation in format AMSBIB
\Bibitem{Vol05}
\by K.~A.~Volosov
\paper Dressing of Solutions for Some Nonintegrable Problems and Invariant Properties of the Ansatz of the Hirota Method
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 11
\pages 1572--1575
\mathnet{http://mi.mathnet.ru/de11399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244097}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 11
\pages 1647--1651
\crossref{https://doi.org/10.1007/s10625-005-0324-x}


Linking options:
  • http://mi.mathnet.ru/eng/de11399
  • http://mi.mathnet.ru/eng/de/v41/i11/p1572

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020